MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD VIO 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD VIO 27IN 4-0 S/A RB-1; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J304H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.When was the needle detached/pulled off from the suture (in the package, during removal from package, during handling prior to use on patient or during use on the patient)? please specify d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.
 
Event or Problem Description
It was reported that a patient underwent an unspecified procedure on an unknown date and suture was used.A volunteer surgeon reported that the suture detached from the needle during the procedure she performed.This issue did not result in any adverse outcomes or compromise the safety of the patient at any point during the procedure.Additional information has been requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.

Brand Name
VCL CT BRD VIO 27IN 4-0 S/A RB-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-BRAZIL
rodovia presidente dutra
km 154
sao paulo 12240
BR   12240
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21368060
Report Number2210968-2025-01625
Device Sequence Number18259001
Product Code GAM
UDI-Device Identifier10705031038615
UDI-Public(01)10705031038615(17)260831(10)AR1589
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Catalogue NumberJ304H
Device Lot NumberAR1589
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown